# SDR CALA2025100609616

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 101,355 hours, 12,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUE TO CAB LT MALF CYC CAB/UTIL SW AND EMER EXIT LTS ILLUM FOUND MX MSG 24-12045 "ELCU (UTIL BUS R) IN P200 IS NOT IN COMMANDED POSITION" LATCHED. FOLLOWED FIM 24-51 TASK 807. ACP'D ELMS POWER MANAGEMENT PANEL, P210 INITIATED EU SELF TEST PER AMM TASK 45-10-00-860-811. TEST PASSED. MSG NOT ACTIVE. VERIFED R UTILITY BUS POWERED, CABIN LIGHTS FUNCTIONS, EMERGENCY LIGHTS AND CACPS OPERATION OK FOR SERVICE.
